On Diophantine equations and nontrivial Racah coefficients

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

Some families of zeros of weight-1 6j coefficients are given, each in terms of four parameters. They arise from a geometrical investigation of certain Diophantine equations. Some general remarks on the solutions of Diophantine equations are also made.

Original languageEnglish (US)
Pages (from-to)1181-1184
Number of pages4
JournalJournal of Mathematical Physics
Volume27
Issue number5
DOIs
StatePublished - Jan 1 1986

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On Diophantine equations and nontrivial Racah coefficients'. Together they form a unique fingerprint.

  • Cite this